# SDR HNAA2012021600584

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 37,143 hours, 55,769 cycles
- Engine: Pwa PW123
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE OTBD LOWER ENGINE SUPPORT STRUT CHAFED AT THE OIL COOLER RETURN LINE, MEASURED AT 0.012".  REPAIRED IAW RD8-54-1264.  COMPLIED WITH HFEC INSP. NO DEFECTS NOTED.
